# SDR COMA0260260

- Difficulty date: April 17, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 6,473 hours, 6,660 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 601R10045
- Condition: Cracked
- Location: Lt Wing
- Part time: 6,473 hours, 6,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT LOWER WING PLANK AT PANEL 540AB.  REPAIRED IAW 601R-57-21-030 AND REO 601R-57-21-183.
